Classical CMF- cyclophosphamide tablets- any experience?

Hi I’m day 3 of this chemo regimen- I did 4 FEc and 4 Tax over autumn/winter and feel much more nauseous so far on this than on FEC despite the anti nausea meds I have. I’m worried this could be the cyclophosphamide tablets and that I will have horrible symptoms for the whole 14 days I have to take them. Any experience of this welcome! Thank you

Hi, the C in FEC is cyclophosphamide so you’ve had that before. I think the F in FEC and CMF is the same too, but not sure. BCC has lots of useful info on the different chemo regimes so you can find out exactly what you’re on and what the side effects are. I’m sorry you’re feeling so rubbish, you could call your BCN tomorrow, they should be able to help you get some stronger/different anti-sickness meds. Jo x

I think it is more likely to be the Methotrexate in CMF. It is a horrible drug. I used to have 25ml injections every week for RA. Had to move to injections as the tablets made me nauseous, and have dizzy spells and blackouts. 

 

Best wishes

 

poemsgalore xx

Thanks ladies, yes Gadgetgirl the C and F are the same drugs-,only the methotrexate is new ( poems galore, good point that could be the culprit but I had it IV). The main ‘new’ thing I’m worried about is the cyclophosphamide cos I get it in tablets for 2 weeks - rather than the one off IV. The literature doesn’t give a lot of help as to whether that’s more likely to induce nausea - it kind of makes sense to me that it might as it’s going in via your gut but I’d be keen to hear how others found the tablets. It’s very weird to be taking my own chemo at home this time with these tablets…,Thanks again for commenting x

Thanks xx